# SDR ZZDA2016F00063

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Engine: Rroyce BR700715C130
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168512
- Part serial: 358525
- Condition: Loose
- Location: Rt Wing Te Flap
- Part time: 4,260 hours, 3,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED NON-ROUTINE CHECK, INBD FLAP FORWARD MOVABLE VANE HAS PLAY AT TORQUE TUBE.
